# SDR AALA202208099226

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 737
- Aircraft serial: 32638
- Aircraft time: 78,582 hours, 10,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: AMC02PA03R
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT ROW 31 AND AFT IN BOTH AISLES INOPERATIVE. TROUBLESHOT PER SSM 33-51-58, FOUND EMERGENCY LIGHT PLUG LOCK BROKEN AT ROW 26DEGH. REPLACED EMERGENCY LIGHT PLUG PER SWPM 20-61-28. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY PATH LIGHTING PER AMM 33-51-00.
